It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board

  • Lump on Left Arm. Gardisil?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-05-2016, 10:41 AM   #1
    Sarahanne04
    Newbie
    (female)
     
    Sarahanne04's Avatar
     
    Join Date: Sep 2016
    Posts: 1
    Sarahanne04 HB User
    Lump on Left Arm. Gardisil?

    I have a small lump on my left arm under the skin that I noticed a few days ago after my arm started feeling really sore. The pain is bearable but quite prominent and annoying. There's no evidence of a bruise forming or anything. I was wondering if maybe it could have been caused by the gardisil shot? -- I got the second shot about a month ago before I went overseas. It's near the injection site and it's the only thing I can think of that would cause something like this.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    gardasil, lump, soreness



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:11 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!